# SDR AT9900576

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND AFT CARGO COMPARTMENT DOOR JAMB BS 937 CORRODED BETWEEN L25R-L28R.  FORMED REPAIR INTERCOSTAL, HEAT TREATED.  REMOVED AND INSTALLED REPAIR INTERCOSTAL IAW DC9 SRM 51-10-3, 51-30-2, 53-05-10, 53-05-1.
